# SDR USAA001089

- Difficulty date: July 31, 2000
- Submitted: October 31, 2000
- Operation: Air carrier
- Aircraft: N354US
- Make and model: Boeing 737301
- Aircraft serial: 23557
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Part time: 37,491 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FRAME CRACKED .025 INCH, AFT SIDE FRAME 847 AT TWO RIVETS JUST ABOVE STRINGER 9L.  REMOVED DAMAGE AND INSTALLED REPAIR PER SRM 53-00-07 FIG 201 AND TR 53-10-14A.  (M)
